Alert archive / South Carolina / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 22, 2025, 12:28 PM EDT for Charleston County, South Carolina. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2025, 12:28 PM EDT (16:28 UTC)
- Expired
- Aug 22, 2025, 10:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 114 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 1:00 PM EDT | FLASH FLOOD | 1 Ssw Mount Pleasant, SC | EM reports flash flooding on Middle St near Alhambra Hall |
| Aug 22, 1:05 PM EDT | FLASH FLOOD | 3 N Mount Pleasant, SC | EM reports flash flooding on Long Point Road near Belle Point Dr. |
| Aug 22, 1:06 PM EDT | FLASH FLOOD | 1 N Mount Pleasant, SC | EM reports flash flooding at the intersection of Anna Knapp and Johnnie Dodds blvd. |
| Aug 22, 6:00 PM EDT | RAIN 6.51 | 1 E Mount Pleasant, SC | A NOAA employee reported 6.51 inches of rain between midnight and 6 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
146
WGUS52 KCHS 221628
FFWCHS
SCC019-221830-
/O.NEW.KCHS.FF.W.0019.250822T1628Z-250822T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
1228 PM EDT Fri Aug 22 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Charleston County in southeastern South Carolina...
* Until 230 PM EDT.
* At 1228 PM EDT, Doppler radar indicated thunderstorms with heavy
rain extending from Daniel Island to Mount Pleasant. These storms
will move little through 230 PM, but could expand east to
Sullivans Island and Isle of Palms. A quick 2 inches of rain could
fall, resulting in flash flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
ST6 follow-up statements
720
WGUS72 KCHS 221709
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
109 PM EDT Fri Aug 22 2025
SCC019-221830-
/O.CON.KCHS.FF.W.0019.000000T0000Z-250822T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charleston SC-
109 PM EDT Fri Aug 22 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT THIS
AFTERNOON FOR CHARLESTON COUNTY...
At 109 PM EDT, emergency management officials reported a number of
flooded and closed roads in the Mount Pleasant area. Radar shows
thunderstorms with torrential rainfall continuing to impact Mount
Pleasant, Isle of Palms and Sullivans Island. An additional 1 to 2
inches could fall through 230 PM. The risk for additional flash
flooding continues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
ST663
WGUS52 KCHS 221817
FFWCHS
SCC019-222000-
/O.EXT.KCHS.FF.W.0019.000000T0000Z-250822T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
217 PM EDT Fri Aug 22 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Charleston County in southeastern South Carolina...
* Until 400 PM EDT.
* At 217 PM EDT, emergency management reported roads remain closed
in parts of Mount Pleasant. While rain will continue to diminish,
it will take some time for flood waters to recede. Between 2 and 4
inches of rain has fallen in some areas this afternoon.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...OBSERVED
$$
ST486
WGUS52 KCHS 221939
FFWCHS
SCC019-222200-
/O.EXT.KCHS.FF.W.0019.000000T0000Z-250822T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
339 PM EDT Fri Aug 22 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Charleston County in southeastern South Carolina...
* Until 600 PM EDT.
* At 339 PM EDT, emergency management reported roads that were
closed in Mount Pleasant by flood waters earlier this afternoon
are now open. However, radar shows pockets of moderate to heavy
rainfall moving inland from off the Atlantic. The risk for
additional flash flooding continues. Between 2 and 4 inches of
rain has fallen in some areas this afternoon. An additional 1 to 2
inches could fall through 6 PM.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
ST929
WGUS52 KCHS 222152
FFWCHS
SCC019-230100-
/O.EXT.KCHS.FF.W.0019.000000T0000Z-250823T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
552 PM EDT Fri Aug 22 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Charleston County in southeastern South Carolina...
* Until 900 PM EDT.
* At 552 PM EDT, Doppler radar indicated bands of moderate to
locally heavy rainfall moving into Mount Pleasant, Isle of Palms
and Sullivans Island. While additional rainfall should average
less than 2 inches, the combination of an elevated incoming high
tide and heavy rainfall should produce areas of additional flash
flooding. The warning has been extended for this reason.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is likely in low-lying coastal areas where high tide will
inhibit runoff of heavy rain.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
ST996
WGUS52 KCHS 230049
FFWCHS
SCC019-230200-
/O.EXT.KCHS.FF.W.0019.000000T0000Z-250823T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
849 PM EDT Fri Aug 22 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Charleston County in southeastern South Carolina...
* Until 1000 PM EDT.
* At 849 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Mount Pleasant
Towne Centre, Boone Hall Plantation, Sullivans Island, Seaside
Farms, East Cooper Regional Medical Center, Hamlin Plantation and
Snowden.
This includes I-526 between mile markers 29 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is likely in low-lying coastal areas where high tide will
inhibit runoff of heavy rain.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
FLASH FLOOD...RADAR INDICATED
$$
DPB694
WGUS72 KCHS 230156
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
956 PM EDT Fri Aug 22 2025
SCC019-230206-
/O.EXP.KCHS.FF.W.0019.000000T0000Z-250823T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charleston SC-
956 PM EDT Fri Aug 22 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR
CHARLESTON COUNTY...
The Flash Flood Warning has been replaced with an Areal Flood
Warning. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 200 AM EDT Sunday for portions
of southeast Georgia and southeast South Carolina.
&&
LAT...LON 3279 7989 3291 7983 3282 7969 3274 7982
3277 7990
$$
BRSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 7:18 AM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, Aug 22, 7:18 AM EDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
718 AM EDT Fri Aug 22 2025
.SYNOPSIS...
A cold front will slowly crawl southward across the forecast
area this morning and stall over southern Georgia later today
and linger into the weekend. A much stronger cold front will
clear the area Monday with high pressure prevailing through the
middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Today: Overall, today looks to be the start of an active couple
of days with the potential for intense rainfall and flash
flooding across nearly all of southeast GA and southeast SC.
Aloft, an elongated trough will extend from the southern
Appalachians down through south TX which will help to provide a
solid feed of moisture into the region. At the surface, a front
will slowly sink southward into the forecast area and then
meander about either across or near the forecast area.
Precipitable water values will surge into the 2.1- 2.3" range in
the presence of enhanced low-level convergence along the
boundary and MLCAPE values upwards of 2,000 J/kg, setting the
table for efficient rainfall production. Model soundings also
reveal 1000-500mb mean layer flow on the order of just 5-10
knots, further adding to the heavy rainfall potential. Also of
note, NASA SPoRT relative soil moisture data shows that the
coastal half of the forecast area is running in the 80+
percentile, indicating very wet antecedent conditions. Needless
to say, the table is set for scattered flash flooding across the
region.
Regarding how today will play out, hi-res and HREF model
guidance has been quite consistent for the last 24 hours or so.
Initial development is expected to take place across the
Charleston Tri-County region beginning around midday. This
activity should then gradually propagate and merge with new
development to the west and southwest through the mid to late
afternoon impacting areas across Colleton County and the
counties bordering the Savannah River and beginning to bleed
over into southeast GA. HREF rainfall probabilities are quite
impressive showing a 30-50 percent chance of 3" in 3 hours with
the initial development across the Tri-County, then a 50+
percent chance for the aforementioned back to the west and
southwest including Colleton County and the areas closer to the
Savannah River. So just through the late afternoon hours, some
places will pick up rainfall amounts of 2-4 inches, with locally
higher amounts possible.
This evening and tonight: As we move into the early evening
hours, intense rainfall will likely be ongoing and beginning to
shift to focus on southeast GA through the late evening hours.
Similar to the afternoon, the HREF depicts the potential for
some impressive rainfall with a large area of 50+ percent of 3
inches in 3 hours centered across southeast GA. Then for the
late night hours, land areas should be mostly worked over and
focus will shift offshore and to the coast for new development
that will attempt to stream onshore through the night. Pockets
of 2-4 inches of rain will be possible and the flash flood
threat will persist.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
Saturday: A stalled front will be draped west to east across
southern Georgia Saturday. Broad mid level weakness aloft with
lobes of vorticity will pass over the area. This coupled with
PWATs around 2.25" and weak to moderate levels of instability
will support numerous to widespread showers and thunderstorms.
Model soundings display nearly saturated and long/skinny CAPE
profiles resulting in convection where warm cloud processes will
support intense rainfall rates given the rich, tropical
moisture plume that will be in place. Additionally, weak
steering flow could lead to areas of flash flooding given the
saturated soil moisture profiles in place and the intense hourly
rainfall rates that are possible, especially in the coastal
corridor where the evening high tide Saturday could enhance the
flood threat. The current Flood Watch continues into around
midnight. HREF guidance highlights the areas along and south of
the I-16 corridor as well as the coastal areas for the greatest
rainfall totals. These areas could receive another 1-2 inches
Saturday with locally higher amounts possible. Elsewhere,
locations could pick up another half an inch or so Saturday.
Considerable cloud cover and precipitation will limit highs to
the low to mid 80s Saturday with min temps dropping into the low
to mid 70s overnight.
Sunday: Unsettled conditions will persist into Sunday as a
frontal wave begins to pull away from the region. The Flood
Watch may need to be extended into the morning or the afternoon
hours, but this will depend on how much and where there axis of
heaviest rains set up prior to this. Thankfully, coverage does
not look as extensive. Temperatures will warm into the mid to
upper 80s Sunday with min temps in the low to mid 70s overnight.
Monday: A cold front will quickly approach from the west.
Moisture levels will fall with PWATS back down to around 1.75"
by morning. Scattered showers and thunderstorms could develop in
the afternoon and evening prior to the FROPA. At this time, the
severe threat looks rather low with modest instability and bulk
shear around 20-25 kt, but the environment could support
perhaps a decently strong storm. Highs will be back in the upper
80s to lower 90s with some bouts of sunshine returning.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A strong cold front will push offshore Monday night. Cool, dry
high pressure will filter in behind the front, lingering into at
least the middle of next week. Temperatures will fall to below
normal levels.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
The 12z TAF period begins with VFR conditions at KCHS, KJZI,
and KSAV. The main forecast challenge concerns afternoon and
evening thunderstorms. Initial thunderstorm development is
expected around KCHS and KJZI around midday, with the potential
for IFR visibilities in heavy rain and thunderstorms between
17-20z. This activity should then shift toward KSAV through the
late afternoon and into the evening. Heavy rainfall producing
thunderstorms should then impact KSAV from roughly 21-00z.
Conditions should then taper off through the late evening and
perhaps the early morning hours, but showers and storms could
then flare back up late tonight and become focused along the
coast. For now we have added VCSH at KCHS and KJZI starting at
09z, but later TAF issuances could need more than just VCSH.
Extended Aviation Forecast: An elevated risk for flight
restrictions from showers/tstms will persist through much of the
weekend.
&&
.MARINE...
Today through tonight: A front will pass through the waters
this morning and northeast to east flow will spread in across
the local waters. This same general low-level feed will then
persist through the overnight. Wind speeds will mostly top out
in the 10-15 knot range. Seas should average 2-4 feet through
the period, perhaps up to 5 feet at times in the outer GA
waters. Also, rounds of showers and thunderstorms are expected
across the local waters. The primary threats associated with
these storms will be frequent lightning and intense rainfall
that could reduce visibility at times.
Saturday through Wednesday: A stalled front will remain over
the marine area through the weekend, resulting in east to
northeast winds through Saturday night. A strong cold front will
push offshore Monday night with offshore winds prevailing
Sunday into Monday night before shifting out of the northeast
for the remainder of the period. Both winds and seas look to
remain below Small Craft Advisory levels. No marine concerns
expected through the period.
Rip Currents: The combination of 2-3 ft swell with a period of
around 11-12 seconds and persistent onshore flow will produce an
elevated risk of rip currents again today. A Moderate Risk of
rip currents is in place for all beaches today and is expected
to persist through Saturday as well.
&&
.TIDES/COASTAL FLOODING...
Upcoming evening high tide (~8:30 pm): At Charleston, the
astronomical high tide is 6.23 ft MLLW so we would only need
0.77 ft of departure to see minor coastal flooding. Tidal
departures continue to run quite high, around 1.4 feet, and this
should be maintained as winds turn more favorable becoming
northeasterly to easterly. Model guidance suggests the tide will
peak around 7.4 ft MLLW and this seems reasonable. A Coastal
Flood Advisory will almost certainly be needed. At Fort Pulaski,
the chances of reaching minor coastal flooding (9.5 ft MLLW)
are less. The astronomical tide is 8.04 ft MLLW so we would need
about 1.5 ft of departure. Current thinking is the tide will
peak just below the minor coastal flooding threshold.
Another round of minor coastal flooding will be possible
Saturday evening, primarily for coastal Colleton and Charleston
counties.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flood Watch through late Saturday night for GAZ087-088-099>101-
114>119-137>141.
SC...Flood Watch through late Saturday night for SCZ040-042>045-
047>052.
Coastal Flood Advisory from 7 PM to 11 PM EDT this evening for
SCZ049-050.
MARINE...None.
&&
NEAR TERM...BSH
SHORT TERM...BRS
LONG TERM...BRS
AVIATION...BSH/BRM
MARINE...BSH/BRMHazardous weather outlook, Aug 22, 7:20 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 720 AM EDT Fri Aug 22 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-231130- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 720 AM EDT Fri Aug 22 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Coastal Flood - Excessive Rainfall - Rip Current .DAYS TWO THROUGH SEVEN...Saturday through Thursday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Coastal Flood - Excessive Rainfall - Rip Current && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
In the hours before
Local storm report, Aug 22, 11:48 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1148 AM EDT Fri Aug 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM Flash Flood 1 SSE Charleston Airpor 32.88N 80.03W
08/22/2025 Charleston SC Public
Public reports International Blvd heading into the
Charleston International Airport in front of the
terminals is flooded and impassable.
&&
Event Number CHS2500946
APTLocal storm report, Aug 22, 12:16 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1216 PM EDT Fri Aug 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Flash Flood 2 NW North Charleston 32.88N 80.00W
08/22/2025 Charleston SC Law Enforcement
North Charleston PD reports Montague at Morningside is
impassable due to flooding.
&&
Event Number CHS2500947
APTThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:35 AM EDT | Coastal Flood Advisory | CHS | 16 hr | |
| Aug 22, 11:18 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 10 min |
| Aug 22, 11:28 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 11 hr |
| Aug 22, 12:21 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 73 min |
| Aug 22, 12:31 PM EDT | Areal Flood Advisory | CHS | Charleston, Colleton | 3 hr |
| Aug 22, 12:34 PM EDT | Areal Flood Advisory | CHS | Berkeley | 116 min |
| Aug 22, 1:39 PM EDT | Flash Flood Warning | CHS | Berkeley | 90 min |
| Aug 22, 2:13 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 55 min |
| Aug 22, 2:37 PM EDT | Areal Flood Advisory | CHS | Berkeley | 31 min |
| Aug 22, 3:06 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 6 hr |
| Aug 22, 3:33 PM EDT | Areal Flood Advisory | CHS | Beaufort, Hampton, Jasper | 3 hr |
| Aug 22, 3:48 PM EDT | Areal Flood Advisory | CHS | Colleton, Hampton | 18 min |
| Aug 22, 4:06 PM EDT | Flash Flood Warning | CHS | Colleton, Hampton | 3 hr |
| Aug 22, 4:29 PM EDT | Areal Flood Advisory | CHS | Allendale, Hampton | 2 hr |
| Aug 22, 4:50 PM EDT | Areal Flood Advisory | CHS | Jasper | 103 min |
| Aug 22, 5:54 PM EDT | Flash Flood Warning | CHS | Jasper | 3 hr |
| Aug 22, 7:57 PM EDT | Areal Flood Advisory | CHS | Jasper | 3 hr |
Nearby
Flash Flood Warnings in South Carolina, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.